No it is not from oracea ( aftertaste)
Oracea Side Effects
Side effects experienced by those taking Oracea may include:
Itching of the genitals or rectum
Contact your doctor if the above symptoms do not dissipate or become severe.
If you experience any of the following side effects following treatment with Oracea, seek medical attention immediately:
Dark urine or decreased urination
Hives or skin rash
Fever or chills
Bruising or bleeding
I suggest you contact your dermatologist just to be 100% certain.
Best of luck..from a caring individual
- Oracea Information for Consumers
- Oracea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oracea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 1 answer
Posted 11 Jun 2010 • 1 answer
Posted 23 Jul 2010 • 2 answers
Posted 25 Mar 2011 • 1 answer
Posted 28 Apr 2018 • 0 answers